Publicação:
Studying properties of Lagrangian bounds for many-to-many assignment problems

Nenhuma Miniatura disponível

Data

2009-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Maik Nauka/interperiodica/springer

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

Classical and modified Lagrangian bounds for the optimal value of optimization problems with a double decomposable structure are studied. For the class of many-to-many assignment problems, this property of constraints is used to design a subgradient algorithm for solving the modified dual problem. Numerical results are presented to compare the quality of classical and modified bounds, as well as the properties of the corresponding Lagrangian solutions.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Computer and Systems Sciences International. New York: Maik Nauka/interperiodica/springer, v. 48, n. 3, p. 363-369, 2009.

Itens relacionados

Coleções

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação